# SDR AALA20160527008

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 48,480 hours, 19,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A7202
- Condition: Worn
- Location: Bs 567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOR RT AIR CONDITIONING BAY OTBD PANEL LANDING IS WORN AT BS 567.  REPAIRED ANGLE IAW EA 260743.
